# SDR FDEA202308221477

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-300
- Aircraft serial: 63095
- Aircraft time: 9,828 hours, 4,547 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T199634
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 9,828 hours, 4,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 154GF BROKEN. AFT CARGO FLOOR PANEL 154GF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR.4.B FIG.201   SHEET 2 REV.87 AUG 15/2023
